# SDR R61A2022111500704

- Difficulty date: October 29, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 22,364 hours, 15,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Aft Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR CUTOUT, LOWER BEAM HAS CORROSION. REMOVED AND REPLACED AFT PAX DOOR LOWER BEAM REF: SRM 51-40-08.
